# SDR ZIAA96039

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290F
- Make and model: Lkheed 188C
- Aircraft serial: 188C1133
- System (JASC): 3242 · Brake
- Part: Brake Assembly
- Part number: 2697
- Condition: Leaking
- Location: Nr 2 Mlg
- Component: Bfgoodrich
- Stage of operation: LD
- Nature of condition: A, K
- Precautionary procedure: O

## Discrepancy

DFW - UPON ARRIVAL DFW, CAPTAIN REPORTED BRIEF LEFT BRAKE FIRE.  FOUND NR 2 BRAKE LEAKING.  REPLACED NR 2 BRAKE ASSEMBLY AND BRAKE ATTACHING BOLTS.  BLED BRAKE SYSTEM, NO LEAKS NOTED.  SYSTEM FUNCTIONS NORMAL.  (M)
